Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

darkintragedy

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About darkintragedy

  • Rank
    New Member
  1. I've been on accutane for 5 months (ending in 5 days) and never had my dosage raised above 40mg. There was dryness and flaking the first month or two, but after that, there wasn't anymore. The only reason for raising your dosage, is if you continue to get acne while on accutane, or you still produce too much oil. If none of that is the case, then you probably don't need to raise it. Accutane is doing its job and shrinking the gland that produces oil. But ultimately, it's up to you and your do
  2. ^ Your best bet would be any major chain retailers. If not, then order it online.
  3. ^Use it mornings and nights. I'm getting off the tane in 5 days. (yay) I have some hyperpigmentation left over from the early days of acne which I'd like to get rid of. Anyone know how long after you're off are you able to start using face-care products?
  4. I got use to not having any oily skin (while on the 'tane) and I'm stopping accutane in a month. From what I understand, the 'tane was suppose to shrink the gland that produced the oil. Now that one gets off the 'tane, will the gland begin producing oil again, and thus forcing one to have an oily face again?
×